International Journal of Scientific and Research Publications

IJSRP, Volume 10, Issue 10, October 2020 Edition [ISSN 2250-3153]


Ring of Adjacency Matrices of Digraphs
      Epimaco A. Cabanlit
Abstract: This paper shows, that under the piecewise addition modulo 2, and piecewise multiplication of adjacency matrices of digraphs, the basic properties for a ring are being satisfied.

Reference this Research Paper (copy & paste below code):

Epimaco A. Cabanlit (2020); Ring of Adjacency Matrices of Digraphs; International Journal of Scientific and Research Publications (IJSRP) 10(10) (ISSN: 2250-3153), DOI: http://dx.doi.org/10.29322/IJSRP.10.10.2020.p10616
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.